RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 5, Pages 971–1000 (Mi izv1284)  

Distance-transitive graphs admitting elations

A. A. Ivanov


Abstract: A graph $\Gamma$ is called distance-transitive if, for every quadruple $x,y,u,v$ of its vertices such that $d(x,y)=d(u,v)$, there is an automorphism in the group $\operatorname{Aut}(\Gamma)$ which maps $x$ to $u$ and $y$ to $v$. The graph $\Gamma$ is called $s$-transitive if $\operatorname{Aut}(\Gamma)$ acts transitively on the set of paths of length $s$ but intransitively on the set of paths of length $s+1$ in the graph $\Gamma$. A nonunit automorphism a $\operatorname{Aut}(\Gamma)$ is called an elation if for some edge $\{x,y\}$ it fixes elementwise all the vertices adjacent to either $x$ or $y$. In this paper a complete description of distance-transitive graphs which are $s$-transitive for $s\geqslant2$ and whose automorphism groups contain elations is obtained.
Bibliography: 30 titles.

Full text: PDF file (3787 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:2, 307–335

Bibliographic databases:

UDC: 519.4
MSC: Primary 05C25; Secondary 20F32
Received: 02.07.1987

Citation: A. A. Ivanov, “Distance-transitive graphs admitting elations”, Izv. Akad. Nauk SSSR Ser. Mat., 53:5 (1989), 971–1000; Math. USSR-Izv., 35:2 (1990), 307–335

Citation in format AMSBIB
\Bibitem{Iva89}
\by A.~A.~Ivanov
\paper Distance-transitive graphs admitting elations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 5
\pages 971--1000
\mathnet{http://mi.mathnet.ru/izv1284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024451}
\zmath{https://zbmath.org/?q=an:0723.05069|0706.05026}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 2
\pages 307--335
\crossref{https://doi.org/10.1070/IM1990v035n02ABEH000705}


Linking options:
  • http://mi.mathnet.ru/eng/izv1284
  • http://mi.mathnet.ru/eng/izv/v53/i5/p971

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:246
    Full text:74
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019